# SDR IPXA2017042816594

- Difficulty date: April 14, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FUEL TANK ACCESS PANEL 636AB LANDING HAD FIVE CRACKS AT ATTACH BOLT HOLES.  REPAIR THE SKIN IAW SRM 57-20-02, REPAIR 5.
